Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20623
Title: Biodiversity measures revisited
Authors: Petrovskaya, N
Petrovskii, S
Petrovskii, S
Li, B-L
First Published: Mar-2006
Citation: ECOLOGICAL COMPLEXITY, 2006, 3 (1), pp. 13-22
DOI Link: 10.1016/j.ecocom.2005.05.003
ISSN: 1476-945X
Links: http://hdl.handle.net/2381/20623
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.